MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE TR; BEDSIDE MONITOR
Model Number MU-631RA
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the bottom of the screen on this bedside monitor (bsm) is blank and occasionally the whole screen flashes white.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that the bottom of the screen on this bedside monitor (bsm) is blank and occasionally the whole screen flashes white.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the bottom of the screen on this bedside monitor (bsm) is blank and occasionally the whole screen flashes white.There was no patient injury reported.Investigation summary: the device with the reported issue was returned for evaluation.During the evaluation of the device, the reported issue was duplicated.The cause was determined to be hardware component filure with the display panel or display panel connector.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/12/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 12/15/2025 i called (b)(4) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for greg to call me back with this information.Attempt # 3: 12/17/2025 i called (b)(4) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for greg to call me back with this information.Additional information: b4 date of this report d9 is this device available for evaluation? g3 date received by manufacturer g6 type of report h2 if follow up, what type? h3 device evaluated by manufacturer? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE TR
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23864322
Report Number8030229-2025-05958
Device Sequence Number9963544
Product Code MHX
UDI-Device Identifier04931921103517
UDI-Public(01)04931921103517
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-631RA
Device Catalogue NumberMU-631RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.; NI.
Patient SexUnknown